MathSciNet Relay Station
MathSciNet bibliographic data
MR722061 (85d:57002) 57M25 (05C10)
Conway, J. H.; Gordon, C. McA. Knots and links in spatial graphs. J. Graph Theory 7 (1983), no. 4, 445–453.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement